Skip to main content

Quadratic refinements in algebraic geometry

Searching for OpenAIRE data...

Publications

Virtual Localization in equivariant Witt cohomology

Author(s): Marc Levine
Published in: arXiv, 2022
Publisher: arXiv

Motivic Homotopy Theory of Algebraic Stacks

Author(s): Chirantan Chowdhury
Published in: arxiv, 2021
Publisher: arxiv

Localization theorems for algebraic stacks

Author(s): Dhyan Aranha, A. Khan, A. Latyntsev, H. Park, C. Ravi
Published in: arxiv, 2022
Publisher: arxiv

Bézoutians and the 1-degree

Author(s): Thomas Brazelton, Stephen McKean, Sabrina Pauli
Published in: arXiv, 2021
Publisher: arXiv

Euler characteristics of homogeneous and weighted-homogeneous hypersurfaces

Author(s): Marc Levine, Simon Pepin Lehalleur, Vasudevan Srinivas
Published in: arXiv, 2021
Publisher: arXiv

Quadratically Enriched Tropical Intersections

Author(s): Andrés Jaramillo Puentes, Sabrina Pauli
Published in: arxiv, 2022
Publisher: arxiv

The Intrinsic Normal Cone For Artin Stacks

Author(s): Dhyan Aranha, Piotr Pstrągowski
Published in: arXiv, 2019
Publisher: arXiv

A Gersten complex on real schemes

Author(s): Fangzhou Jin, Heng Xie
Published in: arXiv, 2020
Publisher: arXiv

On Atiyah-Segal completion for T-equivariant Hermitian K-theory

Author(s): Herman Rohrbach
Published in: arXiv, 2022
Publisher: arXiv

Quadratic Counts of Twisted Cubics

Author(s): Marc Levine, Sabrina Pauli
Published in: arxiv, 2022
Publisher: arxiv

Motivic Euler Characteristic of Nearby Cycles and a Generalized Quadratic Conductor Formula

Author(s): Ran Azouri
Published in: arXiv, 2021
Publisher: arXiv

Atiyah-Bott localization in equivariant Witt cohomology

Author(s): Marc Levine
Published in: arXiv, 2022
Publisher: arXiv

Local terms of the motivic Verdier pairing

Author(s): Fangzhou Jin
Published in: arXiv, 2020
Publisher: arXiv

Algebraic elliptic cohomology and flops II: SL-cobordism

Author(s): Marc Levine; Yaping Yang; Gufang Zhao
Published in: Adv. Math, 384, 2021, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2021.107726

The intrinsic stable normal cone

Author(s): Marc Levine
Published in: Algebraic Geometry, 8 (5) (2021), 2021, Page(s) 518–561, ISSN 2313-1691
Publisher: Foundation Compositio Mathematics
DOI: 10.14231/ag-2021-016

On the rational motivic homotopy category

Author(s): Frédéric Déglise, Jean Fasel, Fangzhou Jin, Adeel A. Khan
Published in: Journal de l’École polytechnique — Mathématiques, 8, 2021, Page(s) 533-583, ISSN 2429-7100
Publisher: École polytechnique
DOI: 10.5802/jep.153

Aspects of Enumerative Geometry with Quadratic Forms

Author(s): Marc Levine
Published in: Documenta Mathematica, 25, 2020, Page(s) 2179-2239, ISSN 1431-0635
Publisher: Deutsche Mathematiker-Vereinigung
DOI: 10.25537/dm.2020v25.2179-2239

On some finiteness results in real étale cohomology

Author(s): Fangzhou Jin
Published in: Bull. London Math. Soc., 2022, ISSN 0024-6093
Publisher: Oxford University Press
DOI: 10.1112/blms.12563